# SDR AALA201805019035

- Difficulty date: April 30, 2018
- Submitted: May 2, 2018
- Operation: Air carrier
- Aircraft: N660AW
- Make and model: Airbus A320-232
- Aircraft serial: 1234
- Aircraft time: 63,368 hours, 24,034 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED. CREW REPORTS L2 DOOR HARD TO ARM. LUBED L2 DOOR SLIDE ARM ATTACH POINTS. OPERATIONS CHECK GOOD. OK FOR SERVICE.
